zbMATH — the first resource for mathematics

A simple group of order 44,352,000. (English) Zbl 0186.04002

group theory
Full Text: DOI EuDML
[1] Higman, D. G.: Finite permutation groups of rank 3. Math. Z.86, 145-156 (1964). · Zbl 0122.03205
[2] Todd, J. A.: A representation of the Mathieu groupM 24 as a collineation group. Ann. Mat. Pura App. (4)71, 199-238 (1966). · Zbl 0144.26204
[3] Witt, E.: Die 5-fach transitiven Gruppen von Mathieu. Abh. Math. Sem. Hamb.12, 256-264 (1937). · JFM 64.0963.01
[4] ? ?ber Steinersche Systeme. Abh. Math. Sem. Hamb.12, 265-275 (1937). · Zbl 0019.25106
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.